DOI 10.1016/j.ajem.2011.09.002
Hyperacute rejection from a donor who died of carbamate intoxication--a case report.
Аннотация
Acute carbamate intoxication can cause cardiac manifestations. We present the case of a 53-year-old man who had been a heavy smoker, admitted to our hospital for recent anterior wall myocardial infarction complicated with congestive heart failure. Percutaneous transluminal coronary angioplasty with stent implantation, coronary artery bypass graft, and mitral annuloplasty were performed, but refractory heart failure and ventricular arrhythmia were still noted. He received orthotropic heart transplantation 7 days later. The donor was a 50-year-old man who had died of brain death due to carbamate intoxication, and the crossmatch before transplantation was negative. The recipient died 24 hours after the operation due to acute left ventricular dysfunction. This report reviews the cardiac manifestations of acute carbamate intoxication and the possibility of heart transplantations from donors who died of carbamate intoxication.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.